MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (US); PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (US); PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number K10001141
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, during routine screening colonoscopies, when irrigating a the cecum, the tissue started to bleed.The bleeding stopped on its own.The pump setting was on 7-8 and was turned to 1 but there was still 'a bit of bleeding' less irrigation was used too after this event.There was approximately a 'couple of minutes' of a delay in procedure while the patient was under monitored anesthesia care.This issue occurred on the same day with a total of 4 patients.The customer reported, by the fourth patient, the procedure was started with the pump settings at 1-2 and it 'wasn't as bad.' two days later, four more colonoscopies were performed with a different surgeon, keeping the settings down low and there were no issues.Additional procedures were performed the following week with the first surgeon and there were also no issues.The facility stated they are adjusting the pressure prior to the start at each exam with each scope.The customer confirmed, turning down the flow rate helped decrease the incidence of bleeding.This event includes 4 reports: (b)(6): 75yo, male, 219lbs, (b)(6) : 61yo, female, 151lbs, (b)(6) : 70yo, female, 250lb, (b)(6) : 70yo male, 211 lbs.This is report 1 of 4 for (b)(6) : 75yo, male, 219lbs.

Brand Name
FLUSHING PUMP OFP-2 (US)
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend-on-sea, essex SS2 5 QH
UK  SS2 5QH
MDR Report Key13722845
Report Number2951238-2022-00349
Device Sequence Number4142650
Product Code FEQ
UDI-Device Identifier15019778003191
UDI-Public15019778003191
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/10/2022
Report Date (Section F) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2022
Event Location Hospital
Date Report to Manufacturer02/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAJ-2207, K10035002, UNKNOWN ENDOSCOPE
Patient Age75 YR
Patient SexMale
Patient Weight99 KG